# SDR DXTA2009020103482

- Difficulty date: February 1, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 6,119 hours, 3,784 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200007035
- Condition: Leaking
- Part time: 3,784 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

INSTALLED REPAIRED ACM (FWD) CERT NR SI3R842L WO NR 4603337 IAW MM 21-50-00.  OPS CHECKS GOOD.  UNIT INSTALLED IN CABIN (FWD) ECU.
